# SDR SWAA2021062874417

- Difficulty date: May 18, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON B.S. 663 LOWER COMPOSITE BULKHEAD AT L.B.L. 32; W.L. 150. ; / [01] REMOVED VAPOR BARRIER AT L/H SIDE BS 663 LOWER AEREA PER SRM 51-40-02-0G-0; [02] FABRICATED VAPOR BARRIER IAW DWG 111A1151-3 AND ATSHFAB-101-209 PO NUMBER 783269; LOCATED AND DRILLED VAPOR BARRIER AT BS 663 L/H SIDE PER 51-40-05 AND DWG 111A1001; [03] VERIFIED FABRICATION OF VAPOR BARRIER IAW DWG 111A1151-3 AND ATSHFAB-101-209 PO NUMBER 783269 IS COMPLETE WITH THE EXCEPTION OF 2 HOLES NOT DRILLED NOTED ON FAULT TTG8Q0055KU8; [04] FABRICATED VAPOR BARRIER IAW DWG 111A1151-3 AND ATSHFAB-101-209 PO NUMBER 783269; LOCATED AND DRILLED VAPOR BARRIER AT BS 663 L/H SIDE PER 51-40-05 AND DWG 111A1001; [05] VERIFIED FABRICATION VAPOR BARRIER IAW DWG 111A1151-3 AND ATSHFAB-101-209 PO NUMBER 783269; LOCATED AND DRILLED VAPOR BARRIER AT BS 663 L/H SIDE PER 51-40-05 AND DWG 111A1001; [06] OK TO INSTALL VAPOR BARRIER AT L/H SIDE AND ALL REPAIR PARTS; [07] OK TO INSTALL VAPOR BARRIER.; [08] INSTALLED VAPOR BARRIER AT BS 663 L/H SIDE PER SRM 51-40-02-0G-0 AND DWG 111A1000; DWG 111A10001; DWG 1117000;DWG 144A7100;
